# SDR J7SA2020110200233

- Difficulty date: October 27, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 7,523 hours, 5,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND INSTALLED FWD AND AFT EMERGENCY LIGHT POWER SUPPLIES WITH SERVICEABLE, IAW AMM 33-52-01.  FUNCTIONAL CHECK GOOD.
